Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Moran, S. (1995) Cable knots and infinite necklaces of knots. Bulletin of the Australian Mathematical Society, 51 (1). pp. 17-31. ISSN 0004-9727. (The full text of this publication is not available from this repository)

Moran, S. (1991) Some free groups of matrices and the burau representation of b-4. Mathematical Proceedings of the Cambridge Philosophical Society, 110 . pp. 225-228. ISSN 0305-0041. (The full text of this publication is not available from this repository)

This list was generated on Tue Sep 2 06:03:15 2014 BST.